MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROTHESIS, HIPS

ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: unknown osseoti 54 4 hole shell unknown.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the surgeon placed the acetabular liner in the cup and tried several times to knock the liner in place.One side would lock in, but the other side would not.The surgeon attempted to insert the liner per surgical technique, however, failed twice at doing so.The surgeon requested a new liner, and the new liner went in without any issues.There was no harm or impact the patient.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6 visual examination of the returned product identified multiple tool mark gouges in the sidewall of the liner.The barb and outer radius are also gouged in corresponding locations to the sidewall gouges.An indentation/scratch is present near the apex of the outer radius.Two small pits were observed on the outer radius that could be felt by rubbing over them with a fingernail.It is unknown if the damage occurred during or prior to assemble attempts.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this/these item(s) and the reported part and lot combination(s).Medical records were not provided.A definitive root cause cannot be determined.Complaint confirmed based on evaluation of returned product.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 LONGEVITY NEUTRAL 36MM F
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17685707
Report Number0001822565-2023-02400
Device Sequence Number6179764
Product Code LPH
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759(17)280522(10)66073129
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number20103606
Device Lot Number66073129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer09/06/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient SexMale